# SDR SWAA970981

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Press
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TERMINAL CHECK, FOUND AFT ENTRY DOOR SLIDE PRESSURE BELOW MINIMUM.  REPLACED SLIDE ASSEMBLY PER BOEING M/M.
